Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On quadratic residues


Author: J. McDonnell
Journal: Trans. Amer. Math. Soc. 14 (1913), 477-480
MSC: Primary 11A07
DOI: https://doi.org/10.1090/S0002-9947-1913-1500959-5
MathSciNet review: 1500959
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11A07

Retrieve articles in all journals with MSC: 11A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1913-1500959-5
Article copyright: © Copyright 1913 American Mathematical Society